# SDR QXEA200500371

- Difficulty date: February 2, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND OUTBOARD SLAT IS CHAFING THE UPPER WING SHROUD.  REPAIRED IAW DHC-8 SRM 51-21-10 AND 51-25-10.
